Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes numbness and tingling sensation in shoulder while on a pacemaker?

I have a double chamber pacemaker in my left side of my chest. Every since i have had it for 5 years now. I have had numbness. And tingling. Also I have pain in my left hand with a lot of tingling in my left shoulder pain with a lot of tingling constantly.
Mon, 18 Jun 2018
Report Abuse
Cardiologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

After going through your medical details I understand your concern for your health and I would like to tell you that you requires a pacemaker interrogation and proper physical evaluation. Kindly consult a Cardiologist for further management.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hand has a tingling, numb, burning feeling. This radiates down from the shoulder/back which has a dull pain. It comes and goes. Over the counter pain Meds seem to help. Started two weeks ago. Perhaps gym overuse or a minor/slip fall on pine needles onto my back while hiking two weeks ago also.

doctor1 MD

Hi. I am having left shoulder and elbow pain accompanied with periodic numbness and tingling. Pain is worse with activity where I reach forward like to wash hands at sink and especially while arm is extended when walking. Had DaVinci robot radical hysterectomy a year ago for cancer. Have lymphedema in the pelvic region and ankles. I was treated with chemo, external and internal radiation. Finished all treatments in January. April PET scan was clear. Not sure if my cancer is relative, but have heard that some people experience neuropathy. Aspirin helps a little. Not aware of injuring my shoulder or elbow. Any ideas? Thanks.

doctor1 MD

I was prescribed Oxycodone 5mg tabs, 1-2 tabs every 4-6 hours post op (shoulder surgery). I took 2 tabs every 4 hours for 48 hours. I began feeling very paranoid, hearing voices, shaking, tasting a metal taste, and feeling numbness and tingling around my mouth. I stopped taking the Oxycodone immediately. 24 hours later I am having trouble with my legs as far as balance, and not being able to hold my legs straight, they want to give out. My head is so foggy, and I have a terrible headache. I was also given Oxycontin, which I only took at bedtime, at least 4 hours after the last dose of Oxycodone each night at bedtime. I did have a lot of itching with the Oxycodone, so I took 10 mg of liquid Benadryl 30 minutes before each dose of Oxycodone. I was also given Ibuprophen 800 mg, which I took 1-2 hours after every other dose of the Oxycodone. My hearing seems muffled as well. Can you tell me what might be causing this awful feeling?